# SDR ASMF201105001

- Difficulty date: April 28, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 38,567 hours, 6,177 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: O-Ring
- Part number: M259881154
- Condition: Cracked
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH PERSONNEL DETECTED A FUEL LEAK IN RT WING DUE TO A CRACK IN THE FUEL PUMP O-RING NR 3; SO THE RT FUEL PUMP O-RING WAS REPLACED IAW MM 28-31-01, TESTED CORRECT.
